MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET

ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET
Model Number BX-70071-D
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zyno medical is waiting for the arrival of the affected device.
 
Event or Problem Description
On 12/28/2020, a distributor of zyno medical reported a complaint.A user facility representative contacted the distributor on (b)(6) 2020 and stated "that an administration set model bx-70071-d lot 1811011 is leaking right below the drip chamber." the distributor also reported that "this is the third complaint from this customer of this type.She is told me she is boxing the set up and sending it." the device operator was a registered nurse.Medication being infused was unknown.There was a patient involved.The patient was not harmed or injured.The contract manufacturer of the device is podo xingda ((b)(4)) medical co.Ltd.
 
Additional Manufacturer Narrative
On 05/17/2021, the distributor report that the affected set was discarded by the user and will not be returned.The reported issue could not be confirmed.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2020-00057).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
MDR Report Key11215422
Report Number3006575795-2020-00057
Device Sequence Number4018136
Product Code FPA
UDI-Device Identifier00814371020532
UDI-Public00814371020532
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBX-70071-D
Device Catalogue NumberBX-70071-D
Device Lot Number1811011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2020
Supplement Date Received by Manufacturer05/17/2021
Initial Report FDA Received Date01/22/2021
Supplement Report FDA Received Date05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1